# SDR HNAA2018020100016

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 45,808 hours, 38,846 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THRUST REVERSER DISAGREE MESSAGE DISPLAYED DURING TAKE OFF ROLL, ABORTED TAKEOFF.  ENGAGED THE NR 2 THRUST REVERSER SYSTEM & OPS CHECKED.  DISCREPANCY REMAINS.  INSPECTED, & FOUND THE NR 2 THRUST REVERSER SWITCHES ON THE THRUST LEVER OUT OF RIG.  ADJUSTED THE SWITHCHES IAW EMM 76-11-06.  R & R THE RELAY K0382.  THRUST REVERSERS OPS CHECKED GOOD.
